Please click here to view our message board Terms and Guidelines.
Inhalant Abuse Prevention
Sign up
 
 
 


Reply
  Author   Comment  
silvers7

Registered:
Posts: 1
Reply with quote  #1 

I would say almost a year ago I huffed computer duster in a yellow can that i got from a local retailer. I did it with a friend of mine and we finished a can in about an hour between the two of us. This was the first time i had ever done anything to ever get high before and at the time i really didnt know how serious it was. i have read alot and scared myself plenty, but i still have some questions. Are there any known long term effects of doing this? i remember when i did it, we did so much that my heart felt like it was about to stop. I know it has been a while since i did it, but lately i feel chest tightness and sometimes an increased heart rate, it makes me very uneasy. Can doing this one time lead to lasting problems that may develop as my life goes on? Is it known to cause cancer? I have been to a doctor twice since i did it and had EKG's done and everything looked good on those, but please will anyone with knowledge let me know your thoughts? Thanks in advance.

curious

Registered:
Posts: 2
Reply with quote  #2 

I do not know about lasting effects, but what you describe is happening to you could be an anxiety attack.  Research that online and see a doctor about anxiety attacks.

QueshiaB

Moderator
Registered:
Posts: 676
Reply with quote  #3 

Some long-term effects are weight loss, muscle weakness, disorientation, hearing loss, limb spasms, bone marrow and central nervous system (including brain) damage, irritability, depression, liver and kidney damage. This is not a full list of the harmful effects of inhalants and please note different inhalants may produce different effects.

 

Abusing inhalants is compared to playing a game of Russian Roulette. This is because when you inhale you are depriving your body of oxygen. The inhalant causes the heart to beat rapidly and erratically, which in some cases may result in cardiac arrest (Sudden Sniffing Death Syndrome)- may explain why your heart felt like it would stop.

 

Does anyone know of any evidence out there linking inhalant abuse and cancer?

 


__________________
Queshia B
ACE
Previous Topic | Next Topic
Print
Reply

Easily create a Forum Website with Website Toolbox.

Please click here to view our message board Terms and Guidelines.